# SDR ASOA03100

- Difficulty date: March 10, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10014
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4810 - DURING APPROACH INTO SYR FROM ATL, THE CREW RECEIVED A FLAP FAILURE MESSAGE.  WHEN SELECTING THE FLAPS TO EIGHT DEGREES THEY DID NOT MOVE.  EMERGENCY EQUIPMENT WAS REQUESTED AND THE AIRCRAFT LANDED SAFELY IN SYR.  THE LOCAL MECHANIC COMPILED WITH AD 98-20-01 RESETTING THE FLAP SYSTEM AND CYCLING THE FLAPS WITH NO DEFECTS NOTED.  THE FLAPS ELECTRONIC CONTROL UNIT CODES SHOWED THE TOP THREE WERE JAMMED.  MAINTENANCE REMOVED AND REPLACED THE NR 3 RIGHT OUTBOARD FLAP INBOARD ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
